Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243579] of John Harer

Papers Published

  1. with Edelsbrunner, H; Harer, J; Natarajan, V; Pascucci, V, Local and global comparison of continuous functions, IEEE Visualization 2004 - Proceedings, VIS 2004 (2004), pp. 275-280
    (last updated on 2017/11/17)

    Abstract:
    We introduce local and global comparison measures for a collection of k ≤ d real-valued smooth functions on a common d-dimensional Riemannian manifold. For k = d = 2 we relate the measures to the set of critical points of one function restricted to the level sets of the other. The definition of the measures extends to piecewise linear functions for which they are easy to compute. The computation of the measures forms the centerpiece of a software tool which we use to study scientific datasets. © 2004 IEEE.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320